Halidias Nikolaos, "On Neumann hemivariational inequalities", Abstract and Applied Analysis, vol. 7, Article ID 579208, 10 pages, 2002. https://doi.org/10.1155/S1085337502000787
On Neumann hemivariational inequalities
We derive a nontrivial solution for a Neumann noncoercive hemivariational inequality using the critical point theory for locally Lipschitz functionals. We use the Mountain-Pass theorem due to Chang (1981).
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.